Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Deformations of carbon-fiber-reinforced yacht masts
Author: Clements, D.
Cooke, T.
Citation: Journal of Engineering Mathematics, 2000; 37(1/3):11-25
Publisher: Kluwer Academic Publ
Issue Date: 2000
ISSN: 0022-0833
DOI: 10.1023/A:1004749019379
Published version:
Appears in Collections:Applied Mathematics publications
Aurora harvest

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.